# SDR UALA2011021100741

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 42,326 hours, 11,404 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 24b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24B EMERGENCY LAMP BROKEN OFF.   INSTALLED MISSING EMERGENCY LIGHT STRIP. CHECKED OK.
